# SDR A6WA202211068375

- Difficulty date: November 6, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 38,770 hours, 37,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL FRAME STRUCTURE AT FS 327.763 IS CORRODED.  AIRCRAFT REMOVED FROM SERVICE,  REPLACED PAX DOOR INTERNAL FRAME.
